Volume 2, Number 2 (Autumn & Winter 2008)                   IJPBS 2008, 2(2): 50-54 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ahmadkhaniha H, Tayebi A. A Case Report of Neuroleptic Malignant Syndrome Induced by ClozapineIs Neuroleptic Malignant Syndrome Diagnostic Criteria Adequately Sensitive to Identify Diverse Features of the Syndrome? . IJPBS. 2008; 2 (2) :50-54
URL: http://ijpbs.mazums.ac.ir/article-1-122-en.html

Abstract:   (4939 Views)
Neuroleptic Malignant Syndrome (NMS) is a rare fatal medical complication that occurs as a result of dopaminergic receptor blockage in the caudate at the termination of the nigrostriatal pathways (1), and may occur at any time following consumption of dopamine antagonists. This disorder also occurs in cases of sudden discontinuation of dopamine agonists and antagonists (2,3). Some studies have also reported the syndrome following tricyclic antidepressants (TCAs) or specific serotonin reuptake inhibitors (SSRIs) use (4).
Full-Text [PDF 97 kb]   (1228 Downloads)    
Type of Study: Research | Subject: Psychiatry
Received: 2012/05/28 | Accepted: 2014/01/6 | Published: 2014/01/6

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb